18 Mar 2011
It doesn't matter as long as it is the same time every day. Lexapro has been shown to cause both drowsiness and insomnia, it depends on the person. If you start taking it and it feels like it makes you drowsy then take it at night, if it keeps you up take it in the morning. It also might not do wither only about 10% - 15% of people report these problems
So you kind of have to see where it takes you. I took it for a short time and it didn't do anything.
Brian PharmD Candidate
18 Mar 2011
As the others said you can take it either morning or night,if it makes you feel tired you're best to take it at night.Some find it better taking it first thing in the morning,others it makes them drowsy,so you'll have to see how it effects you before making the choice which suits you better
Best of luck with the meds
18 Mar 2011
if you find that Lexapro does cause the effects of drowsiness throughout the day it might be the best for you to take it prior to going to bed, At one time in my life I was on this medication I wasn't exactly drowsy but throughout the day I was more tired until it got into my system so I just took the medication at bedtime, once things improved I started taking it with morning breakfast for no other reason than it was just more simple, if I remember correctly I don't think my doctor really indicated to me which way was the best way I kind of think it is on an individual basis, If we can be of further help to you please don't hesitate to write and ask take good care,
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
can tell me when they take it, the label just says take everyday. Should I take it in the morning or will it get me drowsy? Then, of course, ...
6 answers • 20 Jan 2010
I work in a stressful job and experience low levels of anxiety. My main issue is frequent bouts with insomnia. My doctor suggested trying to reduce ...
3 answers • 10 Aug 2010
Is anyone taking lexapro for PTSD and or anxiety/depression? Is it working, when did it start to work and at what dosage? I am currently on a low ...
4 answers • 8 Aug 2013
... nauseous and had diarrhea. Called my doc, she says to lower it down to 5 mg once a day. Problem is, she also had me quit remeron at the same ...
1 answer • 24 Sep 2013